# SDR SWIA201128791

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 23,339 hours, 20,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY EXIT LIGHT IS INOPERATIVE.  (FLT 6393)  RELAMPED EMERGENCY LIGHT.
